Equivariant Schubert calculus

Letterio Gatto Dipartimento di Matematica, Politecnico di Torino Taíse Santiago Instituto de Matemática, Universidade Federal da Bahia

TBD mathscidoc:1701.333163

Arkiv for Matematik, 48, (1), 41-55, 2008.1
We describe$T$-equivariant Schubert calculus on$G$($k$,$n$),$T$being an$n$-dimensional torus, through derivations on the exterior algebra of a free$A$-module of rank$n$, where$A$is the$T$-equivariant cohomology of a point. In particular,$T$-equivariant Pieri’s formulas will be determined, answering a question raised by Lakshmibai, Raghavan and Sankaran (Equivariant Giambelli and determinantal restriction formulas for the Grassmannian,$Pure Appl. Math. Quart.$$2$(2006), 699–717).
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 726 downloads ] [ 0 comments ] [ Cited by 7 ]
  title={Equivariant Schubert calculus},
  author={Letterio Gatto, and Taíse Santiago},
  booktitle={Arkiv for Matematik},
Letterio Gatto, and Taíse Santiago. Equivariant Schubert calculus. 2008. Vol. 48. In Arkiv for Matematik. pp.41-55. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203626557673972.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved